Glyxambi
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
  • Users Online: 2382
  • Home
  • Print this page
  • Email this page
OPHTHALMOLOGY PRACTICE
Year : 2013  |  Volume : 61  |  Issue : 12  |  Page : 752-754

A case of subacute cutaneous lupus erythematosus as a result of ranibizumab (Lucentis) treatment


Department of Ophthalmology, Royal Hobart Hospital, Tasmania, Australia

Correspondence Address:
Marko Andric
404/300 Pacific Hwy, Crow's Nest, NSW, 2065
Australia
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0301-4738.121133

Rights and Permissions

Cutaneous lupus erythematosus is a previously undiagnosed side-effect of ranibizumab. Here, we present a case of an 82-year-old female Caucasian patient with wet age-related macular degeneration. Following a single intraocular injection of Lucentis (ranibizumab), she developed a subacute cutaneous lupus erythematosus which, with treatment, took nearly 12 months to resolve. This shows that cutaneous lupus erythematosus is a potential side-effect of many medications, including ranibizumab, as in our case and, in an aging population where polypharmacy is a growing reality, clinicians should be aware of how to diagnose and best manage such cases.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed3726    
    Printed22    
    Emailed0    
    PDF Downloaded134    
    Comments [Add]    
    Cited by others 2    

Recommend this journal